American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Gene Abrams and Jeremy Haefner. Picard groups and infinite matrix rings. Trans. Amer. Math. Soc. 350 (1998) 2737-2752. MR 1422591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chen-Lian Chuang. On ranges of polynomials in finite matrix rings . Proc. Amer. Math. Soc. 110 (1990) 293-302. MR 1027090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] M. S. Li and J. M. Zelmanowitz. The row rank of a subring of a matrix ring . Proc. Amer. Math. Soc. 99 (1987) 627-633. MR 877029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lieven Le Bruyn. Trace rings of generic $2$ by $2$ matrices. Memoirs of the AMS 66 (1987) MR 878906.
Book volume table of contents

[5] K. C. O’Meara. Embedding countable rings in $2$-generator rings . Proc. Amer. Math. Soc. 100 (1987) 21-24. MR 883394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Victor Camillo. Morita equivalence and infinite matrix rings . Proc. Amer. Math. Soc. 90 (1984) 186-188. MR 727229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jun Tomiyama. On the transpose map of matrix algebras . Proc. Amer. Math. Soc. 88 (1983) 635-638. MR 702290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bernard R. McDonald. $R$-linear endomorphisms of $(R)_{n}$ preserving invariants. Memoirs of the AMS 46 (1983) MR 719156.
Book volume table of contents

[9] J. M. Zelmanowitz. The structure of rings with faithful nonsingular modules . Trans. Amer. Math. Soc. 278 (1983) 347-359. MR 697079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Peter Malcolmson. On making rings weakly finite . Proc. Amer. Math. Soc. 80 (1980) 215-218. MR 577746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Louis Halle Rowen and Uri Schild. A scalar expression for matrices with symplectic involution . Math. Comp. 32 (1978) 607-613. MR 0480620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Julius Zelmanowitz. An extension of the Jacobson density theorem. Bull. Amer. Math. Soc. 82 (1976) 551-553. MR 0422322.
Abstract, references, and article information
View Article: PDF

[13] Carl W. Kohls. A characterization of noncommutative quaternion rings . Proc. Amer. Math. Soc. 46 (1974) 351-354. MR 0349746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William D. Blair. An endomorphism ring which is not Ore . Proc. Amer. Math. Soc. 44 (1974) 275-277. MR 0340331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jacques Lewin. A matrix representation for associative algebras. II . Trans. Amer. Math. Soc. 188 (1974) 309-317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jacques Lewin. A matrix representation for associative algebras. I . Trans. Amer. Math. Soc. 188 (1974) 293-308. MR 0338081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Uri Leron. Multilinear identities of the matrix ring . Trans. Amer. Math. Soc. 183 (1973) 175-202. MR 0332873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S. Alamelu. On commutativity of endomorphism rings of ideals . Proc. Amer. Math. Soc. 37 (1973) 29-31. MR 0311651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Elizabeth Berman. Matrix rings over polynomial identity rings . Trans. Amer. Math. Soc. 172 (1972) 231-239. MR 0308187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Carl Faith. Orders in semilocal rings. Bull. Amer. Math. Soc. 77 (1971) 960-962. MR 0283019.
Abstract, references, and article information
View Article: PDF

[21] John J. Hutchinson. Quotient full linear rings . Proc. Amer. Math. Soc. 28 (1971) 375-378. MR 0424867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1